• article • Previous Articles     Next Articles

A NOTE ON THE MODEL REFERENCE ADAPTIVE CONTROL OF LINEAR PARABOLIC SYSTEMS WITH CONSTANT COEFFICIENTS

Chaohua JIA   

  1. School of Mathematics and Systems Science, Beihang University, Beijing; LMIB of the Ministry of Education, Beijing
  • Received:2010-03-03 Revised:2010-04-04 Online:2011-12-25 Published:2012-02-02
  • Supported by:

    This research is supported by the National Natural Science Foundation of China under Grant No. 10626002, and the Fundamental
    Research Funds YWF-10-01-A15 for the Central Universities.

Chaohua JIA. A NOTE ON THE MODEL REFERENCE ADAPTIVE CONTROL OF LINEAR PARABOLIC SYSTEMS WITH CONSTANT COEFFICIENTS[J]. Journal of Systems Science and Complexity, 2011, 24(6): 1110-1117.

The problem of constructing a model reference adaptive control law for an uncertain 1-dimensional parabolic system with  one
constant coefficient is considered in this paper. Adaptive control law are obtained by Lyapunov redesign method. The energy method for
parabolic systems and the Agmon's inequality are applied in the analysis, which leads to a stronger result than that of Hong and
Bentsman (Automatica, 1994).
No related articles found!
Viewed
Full text


Abstract